English  |  正體中文  |  简体中文  |  Items with full text/Total items : 58323/91876 (63%)
Visitors : 14054216      Online Users : 46
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/46376

    Title: A compact photonic switch based on multimode interference with partial index-modulation regions
    Authors: Lien, Chun-hung;Lin, Hsueh-hui;Weng, Shih-wan;Wang, Hung-jen;張文清;Chang, Wen-ching
    Contributors: 淡江大學電機工程學系
    Date: 2002-05-05
    Issue Date: 2010-03-26 22:11:28 (UTC+8)
    Publisher: Wiley-Blackwell
    Abstract: In this letter, we propose a novel 3 × 3 photonic switch based on multimode interference. The power switching between multiple output ports are controlled by changing the refractive indices of the index-modulated regions where such self-images occurred. For a more realistic design, the switching characteristics for this structure are numerically investigated by the finite-difference beam propagation method (FD-BPM). Simulation results less insertion loss and low crosstalk level of −34dB. Moreover, detailed investigations with design rules of MMI structure have been considered.
    Relation: Microwave and optical technology letters 33(3), pp.174-176
    DOI: 10.1002/mop.10268
    Appears in Collections:[Graduate Institute & Department of Electrical Engineering] Journal Article

    Files in This Item:

    File Description SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback